# SDR AALA202507238465

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 67,594 hours, 40,286 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ACCUMULATOR REQ SERVICE. MAINTENANCE SERVICED R2 DOOR ACCUMULATOR IAW AMM 52-10-00.
